MAUDE Adverse Event Report: ARTHREX, INC. SIZE 13 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SIZE 13 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SIZE 13 LEG, GLENOID TARGETER
Medical Device Problem Codes Use of Device Problem (1670); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/14/2025, it was reported by a sales representative via (b)(4) that an ar-5400-13 glenoid targeter would not slide down the vip targeting guide.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The cause of the reported failure is a supplier manufacturing issue.Refer to the nonconformance for details.The complaint allegation was confirmed based on the ncr findings.

Brand Name
SIZE 13 LEG, GLENOID TARGETER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23413090
Report Number1220246-2025-04867
Device Sequence Number21071969
Product Code KWS
UDI-Device Identifier00888867315402
UDI-Public00888867315402
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 13 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-13
Device Lot NumberAR10040401
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown